# SDR P5CA9500679

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Broken
- Location: Ws 1168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET RIGHT WING LEADING EDGE CAVITY WS 1168.  MANUFACTURED PART PER BOEING SRM 51-20-02, INSTALLED PER 51-30-02.
